# SDR SWIA201744075

- Difficulty date: November 10, 2017
- Submitted: December 15, 2017
- Operation: Air carrier
- Aircraft: N871AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7537
- Aircraft time: 34,737 hours, 32,777 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SILL IS CORRODED BETWEEN FS 310 AND FS 319.70.  (C-CHECK) REMOVED AND REPLACED RT FLOOR SILL BETWEEN FS310 AND FS319.70 IAW SRM.
